# SDR NOCA09811

- Difficulty date: September 26, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTS INOP AT 8B AND 33F.  RELAMPED EMERGENCY LIGHTS IAW AMM 33-51-11 .  OPS CHECKED OK.
